urologist-icon

Premature aging

Hello!Im Suffering from rhe side effects of over masturbation...Side effects like weakness,weaker bones,lower back pain,pain below lower ab,hair loss,I got very weak and it pains even if i lift something for 1 minute...one site is showing that morpheme shilajit capsules can cure my problem...should i take that tab??thanks!
views-icons 38 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... Your still 19, you shouldn't Overmasturbate. No tablets helps you... You are on your own ... premature aging is a syndrome called Progeroid syndromes which you don't have. Avoid masturbation . Try to divert mind , hang out with friends, develop good habits , play gamed, read books, take away guilt from your. mind ,be positive have healthy nutritious foods, do exercise ,yoga
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO